MathSciNet Relay Station
MathSciNet bibliographic data
MR286652 (44 #3861) 02.70
Denisov, S. D. The $m$-degrees of recursively enumerable sets. (Russian) Algebra i Logika 9 1970 422–427.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement